Am 73 yr oldfemale. Have nightsweats frequently. Checked blood sugar was 85 in am before eating ....losartan /HCT100/25.Carvedilol 6.25 2Xs per day.Husband died of lung cancer. He also had nightsweats Question ...
Iam a 39 yearoldfemale and have been having pretty bad nightsweats for a couple months now and then this morning I had an episode of a really fast beating heart rate - no dizziness , no chest pain , no nubness ...
. I do have nightsweats but I am a 45 yearoldfemale and am assuming this is due to perimenopause. Am ...I have a hard fixed lump on my submandibular gland . I found it a year ago. The doc told me to keep ...
, sweats, not just nightsweats but during the day, right now as a matter of fact. Pain on left lower side back, have had kidney infections, also, in the past. 61 yearoldfemale. Have had an x-ray, blood work ...
with these symptoms, nausea, most often have heartburn , nightsweats , headaches, muscle pain, fatigue , neck ... Hughes at Lake shore Medical Centre. phone # 1-250-764-8878 or fax 1-250-764-0889. I am a 64 yearold ...
I have swollen lymph nodes in my neck and in the grain area. I am 31 yearoldfemale. I am overly tired and have been dealing with some nightsweats.
This kind of picture can be seen in :
However , other possibilities are there. I suggest you to immediately consult a nearby doctor.
What causes nightsweats in men?
Dear sir i understand your concern.the causes of nightsweats are numerous but at at your age the most probable are infections like Brucellosis,Tuberculosis or hormone related conditions like Hyperthyroidism,Carcinoid syndrome or some cancer like Non-Hodgkin's lymphoma,Pheochromocytoma....etc it can a simple anxiety disorder also.....regards
what does it mean when u have a lot of nite sweat
Thanks for asking the query,
Nightsweats in females usually occurs due to hormonal changes like menopause, hyperthyroidism, diabetes, presence of bacterial and fungal infections, sleep disorders, anxiety, pregnancy, gasterointestinal problems, use of certain medication like antipyretics, antihypertensives.
Get examination by the Physician if you are getting excessive nightsweats.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions